# SDR COMA9610291

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: P0318
- Condition: Dirty
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE AFTER TAKEOFF.  CLEANED PROX SENSOR CONNECTORS IN RIGHT NACELLE.
